On operators preserving a conjugate space

D. Przeworska-Rolewicz; S. Rolewicz

Studia Mathematica (1965)

  • Volume: 25, Issue: 2, page 245-249
  • ISSN: 0039-3223

How to cite


Przeworska-Rolewicz, D., and Rolewicz, S.. "On operators preserving a conjugate space." Studia Mathematica 25.2 (1965): 245-249. <http://eudml.org/doc/217114>.

author = {Przeworska-Rolewicz, D., Rolewicz, S.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {245-249},
title = {On operators preserving a conjugate space},
url = {http://eudml.org/doc/217114},
volume = {25},
year = {1965},

AU - Przeworska-Rolewicz, D.
AU - Rolewicz, S.
TI - On operators preserving a conjugate space
JO - Studia Mathematica
PY - 1965
VL - 25
IS - 2
SP - 245
EP - 249
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217114
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.